EconPapers    
Economics at your fingertips  
 

The theory of wage differentials: The n x n case

I. F. Pearce

Journal of International Economics, 1971, vol. 1, issue 2, 205-214

Date: 1971
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(71)90056-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:1:y:1971:i:2:p:205-214

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:1:y:1971:i:2:p:205-214